Global Journal of Theoretical and Applied Mathematics Sciences (GJTAMS)

 

Volume 2, Number 1 (2012)

 

 

CONTENTS

 

 

On Kan Extension of a Cohomology Theory

PP.13-19

Authors:Akrur Behera and Radheshyam Ota 

 

Analytical Solution of the Concentration in a Packedbed Immobilized Enzyme Reactor using Homotopy Perturbation Method

PP.27-39

Authors: S. Muthukaruppan, A. Eswari and L. Rajendran

 

Analysis of M/M/I Queueing Model for ATM Facility

PP.41-46

Authors: S. Maragatha Sundari and Dr. S. Srinivasan

 

On Generalized Finite Mellin Transformation

PP.47-54

Authors:R.V. Kene and A.S. Gudadhe

 

A New Generalisation of Sam-Solaiís Multivariate Cauchy Distribution of Type-I

pp. 49-61

Authors: A. Solairaju, G.S. David Sam Jayakumar and M. Kavitha Devi

 

 

 [UP]  
 

 

 

© All rights are reserved with Research India Publications                             Home  Journals  Contact